Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Side effects of tobacco chewing

hi doc! im using chewing tobbaco(khaini) since 10 yrs above and i dont spit it i used to swallow it.im getting symptoms like scabies , heart burn and stomach burn. i havequitted it since 10 days ....symptoms are same....will tobbaco chewing causes scabies???plz help me...
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  2216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pulmonologist 's  Response
SMOKING AND TOBACCO CHEWING DECREASE IMMUNITY THAT INCREASE THE OPPURCHUNITIC SKIN INFECTION AND CAUSE HEART BURN AND GASTRITIS.
SCABIES IS NOT RELATED TO TOBACCO. CHRONIC GASTITIS IS NOT SUBSIDE IN 10 DAYS SO WAIT AND CONT TREATMENT. MORE DETAIL CALL ON 09909534554
Answered: Tue, 3 May 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi;
welcome to HealthcareMagic
The symptoms of heart burn;and if you have any other symptom like nausea may be due to tobacco chewing .As for scabies it is a skin infection and has no relation with the chewing of tobacco.Consult a doctor he will prescribe some antacid for heartburn and treat scabies also.
thanks
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor